Simple Solutions of Relativistic Hydrodynamics for Systems with Ellipsoidal Symmetry

Author: Csörgő T.   Csernai L.P.   Hama Y.   Kodama T.  

Publisher: Akademiai Kiado

ISSN: 1219-7580

Source: Acta Physica Hungarica A, Vol.21, Iss.1, 2004-07, pp. : 73-84

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

Simple, self-similar, analytic solutions of (1+3)-dimensional relativistic hydrodynamics are presented for ellipsoidally symmetric finite fireballs corresponding to non-central collisions of heavy ions at relativistic bombarding energies. The hydrodynamical solutions are obtained for a new, general family of equations of state with the possibility of describing phase transitions.